# SDR CA051007007

- Difficulty date: October 6, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 15,218 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6122 · Propeller Governor
- Part: Shaft
- Condition: Sheared
- Location: Prop Governor
- Component: Governor
- Component part number: F624A
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, B

## Discrepancy

(CAN) LT ENGINE LOSS OF FUEL PRESSURE IN FLIGHT. ENGINE SHUTDOWN AND FEATHER COMPLETED. IN CRUISE, ENGINE HAD PARTIAL POWER LOSS. ENGINE WAS FEATHERED AND A/C LANDED SAFELY. TRIED GROUND START, ENGINE WOULD NOT COME OUT OF FEATHER. ENGINEER FOUND FAILED PROP GOVERNOR. ENGINE DID WHAT IT SHOULD GOING TO FEATHER. SERVICEABLE PROP GOVERNOR INSTALLED. ENGINE IS NOW BACK TO SERVICE.
